MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK BUTTON
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/27/2025, a sales representative reported via email that two ar-3681 fibertak buttons malfunctioned during use.With the first ar-3681 fibertak button, the limb from the #2 fiberloop failed to shuttle through the button successfully and snapped after becoming stuck.With the second ar-3681 fibertak button, the anchor initially set properly, but when the surgeon attempted to shuttle the suture, the implant popped out.It was noted that appropriate counter tension was maintained on the other shuttle sutures.The case was completed, and no further details were provided.This was discovered during a subpectoral biceps tenodesis procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested on 09/03/2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to misuse due to misalignment or insufficient trajectory control during the fibertak button insertion and suture-shuttling steps.

Brand Name
FIBERTAK BUTTON
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23084205
Report Number1220246-2025-03913
Device Sequence Number4786270
Product Code MBI
UDI-Device Identifier00888867305458
UDI-Public(01)00888867305458(11)250317(17)300228(10)15405516
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K231113
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK BUTTON
Device Catalogue NumberAR-3681
Device Lot Number15405516
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown